# SDR DALA2024061806164

- Difficulty date: June 13, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 64,610 hours, 30,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Damaged
- Location: Seat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3274 DISC: EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP. C/A: PERFORMED OPS CHECK FOR FA READING LIGHTS IAW A320 AMM 33-27.401 JUMP SEAT READING LIGHT WORKS NML.OK FOR SVC. (LP: 0391993)
